# SDR AALA20120123TUL01

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 249 LONGERON 20 RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-02.
